# SDR SOKF20130815010

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 2,187 hours, 552 cycles
- Engine: Cfmint CFM565A3
- Engine time: 2,187 hours, 552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 64379
- Condition: Failed
- Location: Cockpit
- Part time: 2,150 hours, 552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CAPTAIN`S WINDSHIELD CRACKED, OUTER PLY.  ACFT RETURNED TO DEPARTURE,  R & R CAPTAIN`S WINDSHIELD IAW AMM 56-11-11, R & R WINDOW HEAT COMPUTER IAW AMM 30-42-34 FUNCTIONAL TEST NORMAL.  THE ACFT RETURNED TO NORMAL OPERATION.
